# SDR SWIA202055469

- Difficulty date: November 24, 2020
- Submitted: January 19, 2021
- Operation: Air carrier
- Aircraft: N868AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7474
- Aircraft time: 40,854 hours, 38,316 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Strap
- Condition: Corroded
- Location: Floorbeam
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR STRAP CORRODED RBL 29-RBL 43 FS 559.00, MARKED.  C-CHECK RO 1/16/2021.  REMOVED CORROSION ON 3 EA AREAS STRAP FLOOR RBL 29-RBL 43, FS 559.00, REF CRJ200 SRM 51-21-06   ORIGINAL MATERIAL THICKNESS IS .050", LOWEST REMAINING THICKNESS IS .043", MATERIAL REMOVED IS .007", MAX ALLOWABLE IS .005" OR 10% OF THE THICKNESS.  FOUND TO BE OUT OF LIMITS, REF CRJ 200 SRM 53-00-00 PGS 101-106 AND CRJ 200 SRM 53-41-43 PGS 1-10.  INSTALLED NEW STRAP PART NUMBER 601R31025-29, IAW CRJ200 SRM 51-42-10.
